Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Expression for a function in terms of its spherical means


Author: H. Rhee
Journal: Bull. Amer. Math. Soc. 76 (1970), 626-628
MSC (1970): Primary 3506; Secondary 3579
MathSciNet review: 0255957
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3506, 3579

Retrieve articles in all journals with MSC (1970): 3506, 3579


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12463-6
PII: S 0002-9904(1970)12463-6